Vincristine in the etiology of toxicity of high‐dose methotrexate therapy

Derry Ridgway, Diane C. Renholds, Robert C. Neerhout, Lawrence J. Wolff

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A 14‐year‐old boy received a six‐hour infusion of methotrexate (7 ½ g/M2) with vincristine (2 mg) and citrovorum rescue according to a standard protocol for adjunctive chemotherapy of osteogenic sarcoma. Signs of mild vincristine toxicity occurred from 2–5 days following the infusion; these included jaw pain, decreases in deep tendon reflexes, and a transient ileus. Clearance of serum methotrexate was delayed during the period of ileus and severe methotrexate toxicity was observed.

Original languageEnglish (US)
Pages (from-to)2571-2572
Number of pages2
JournalCancer
Volume46
Issue number12
DOIs
StatePublished - Dec 15 1980

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Vincristine in the etiology of toxicity of high‐dose methotrexate therapy'. Together they form a unique fingerprint.

Cite this